Chaotification of a Continuous Stable Complex Network via Impulsive Control

LIU Na,GUAN Zhihong

Journal of Systems Science & Complexity ›› 2015, Vol. 28 ›› Issue (6) : 1271-1278.

PDF(235 KB)
PDF(235 KB)
Journal of Systems Science & Complexity ›› 2015, Vol. 28 ›› Issue (6) : 1271-1278. DOI: 10.1007/s11424-015-4060-x

Chaotification of a Continuous Stable Complex Network via Impulsive Control

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2015, 28(6): 1271-1278 https://doi.org/10.1007/s11424-015-4060-x

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(235 KB)

Accesses

Citation

Detail

Sections
Recommended

/